Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Numerical Algorithms
    Year: 2013
    Volume: 62
    Number: 1
    DBLP: db/journals/na/na62.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 35  
    Select a publication
    Show Title Venue Rating Date
    Journal article
    Jalil Rashidinia, Khosrow Maleknejad, Narges Taheri.
    Sinc-Galerkin method for numerical solution of the Bratu's problems.
    Numerical Algorithms 2013, Volume 62 (0) 2013
    Journal article
    Zhong-Zhi Bai, Li-Li Zhang.
    Modulus-based synchronous two-stage multisplitting iteration methods for linear complementarity problems.
    Numerical Algorithms 2013, Volume 62 (0) 2013
    Journal article
    Xin Luo, Jin Huang, Chuan-Long Wang.
    Splitting extrapolation algorithms for solving the boundary integral equations of anisotropic Darcy's equation on polygons by mechanical quadrature methods.
    Numerical Algorithms 2013, Volume 62 (0) 2013
    Journal article
    Le Han, Shujun Bi, Shaohua Pan.
    Nonsingularity of FB system and constraint nondegeneracy in semidefinite programming.
    Numerical Algorithms 2013, Volume 62 (0) 2013
    Journal article
    Philip W. Sharp, Mohammad A. Qureshi, Kevin R. Grazier.
    High order explicit Runge-Kutta Nyström pairs.
    Numerical Algorithms 2013, Volume 62 (0) 2013
    Journal article
    Wanyou Cheng, Zixin Chen.
    Nonmonotone spectral method for large-scale symmetric nonlinear equations.
    Numerical Algorithms 2013, Volume 62 (0) 2013
    Journal article
    Brian A. Hagler.
    Anchoring and steering gaussian quadrature for positive definite strong moment functionals.
    Numerical Algorithms 2013, Volume 62 (0) 2013
    Journal article
    Ioannis K. Argyros, Saïd Hilout.
    Estimating upper bounds on the limit points of majorizing sequences for Newton's method.
    Numerical Algorithms 2013, Volume 62 (0) 2013
    Journal article
    Samuel N. Jator, S. Swindell, R. French.
    Trigonometrically fitted block Numerov type method for y = f(x, y, y
    Numerical Algorithms 2013, Volume 62 (0) 2013
    Conference paper
    Peter Benner, Patrick Kürschner, Jens Saak.
    Efficient handling of complex shift parameters in the low-rank Cholesky factor ADI method.
    Numerical Algorithms 2013, Volume 62 (0) 2013
    Show item 1 to 10 of 35  

    Your query returned 35 matches in the database.